# SDR MALA070023

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 22,195 hours, 24,443 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, THE GEAR HANDLE INTRANSIT LIGHT REMAINED ILLUMINATED UNTIL OVERRIDE WAS SELECTED.  CLEANED AND LUBED UPLOCK SWITCHES AND SERVICED HYDRAULIC QUANTITY IAW AMM CH 12-10-29.  PERFORMED FUNCTIONAL CHECK OF GEAR IAW AMM CH 32-30-00.  SWUNG GEAR SEVERAL TIMES, NO DEFECTS NOTED.
